# SDR USAA2012121000006

- Difficulty date: November 16, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 42,547 hours, 17,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53113322201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK FLOOR STRUCTURE WEB BETWEEN FR8 TO FR11, -Y765.  REPLACED WEB BETWEEN FR8 TO FR11, -Y765 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53113378, D53113386.
